# SDR DALA2021121307682

- Difficulty date: December 10, 2021
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 66,241 hours, 30,367 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3257 ENLARGED HOLES FRAME 20 RH SIDE CROSSBEAM SPLICING FASTENER HOLE H27, H28, H29, H30, H33, H34, H35, H36 AT FWD GALLEY AREA. CORRECTIVE ACTION: PERFORMED REPAIR AS SECTION I AS PER ER/A #595250-14AD REV. ORIGINAL AND PRI #595250-14AD REV.0 AND 1. (2047557)
